Ask an expert
Question

22 Jul 2008

Could the pill be the cause
Dear Dr. C,< br> < br> Over the past few months I have noticed that the week before my menstruation I get extremely frustrated with the smallest things and seem to have the shortest fuse and lose my temper very quickly with the loss of control. After I have " a temper tantrum"  - i feel very depressed and low. I understand that with hormone changes, so do your emotions. I have been on Yasmin for about 1.5 years with a break in between where I tried Nordette. However I have noticed this " temper"  since i went back onto Yasmin. I am normally happy and not easily angered, however the week before my period I become like " a monster" . Could Yasmin be playing a role in this at all? Do you suggest I visit my GP/Gynae?< br> I look forward to your response.
Answer 410 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is typical PMS. It is usually helped by the Pill but this does not seem to be so in your case. If you were better on the Nordette, you could change back to it. See your gynaecologist if you want further advice.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.